ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
MX-410325 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported events are physiological complications.And analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture, baker grade iii, seroma-late.
Event or Problem Description
(b)(6) reported, an unknown side "itching around the breast and chest into side"."consistent cough", "tenderness that is similar to premenstrual symptoms".(b)(6) later reported, "seroma fluid", "misshaped" and "hard".This record will be for the right side.Device remains implanted.